# SDR CALA2019071401190

- Difficulty date: June 29, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 62,832 hours, 22,675 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 11A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT CENTRE WING BOX REAR SPAR VIRTICAL PRESSURE DECK ONE CRACK BETWEEN RBL 31-83 TO 40.0 AND ANOTHER CRACK BETWEEN RBL 40.0 TO 45.64.BETWEEN WL 200.6 & WL 192.0, 2 CRACKS EACH AS MARKED IN RED. ACCOMPLISHED CATEGORY B REPAIR AT CENTER WING REAR SPAR VERTICAL PRESSURE DECK BETWEEN RBL 31.82 TP 40.0 AND RBL 40.0 TO 45.64 BETWEEN 200.6 & WL 192.0 AS PER SRM 57-10-10 REPAIR 3 ALTERNATIVE 2 FIG 204 AND TABLE 202. THIS REPAIR REQUIRES SUPPLEMENTAL INSPECTIONS AS GIVEN IN TABLE 204 SRM 57-10-10 REPAIR 3 PAGE 211-212 INITIATE DIP TO ACP HFEC INSPECTION OF THE REPAIR AT AN INTERVAL OF 36,000 CYC AND AN INSPECTION THRESHOLD OF 56,000 CYC REF SRM 57-10-10 REPAIR 3 PAGE 211 & 213. TOMC APPROVED DIP INITIAL INSPECTION AT 56,000 FLT CYCLES AFTER REPAIR INSTALLATION FOR
